Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Bright yellow colored urine, tiredness, dizziness. Urine test done, shows bilrubin value. Meaning?

Yes I went to the Doctor yesterday because for some time now I have had noticed that my urine has been a dark color and then sometimes a really bright yellow....I have been extremly tired headaches adn then yesterday I have benn really dizzy...Well he did a urine test and there was nothing present in my urine except +1 bilirubin what would this mean?
Asked On : Fri, 19 Oct 2012
Answers:  1 Views:  379
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Urologist 's  Response
Bilirubin in urine means you have jaundice. It is because of liver dysfunction. Tiredness and dizziness is because of accumulation of toxic products in blood as liver is unable to detoxify them. You need to get your liver function test done urgently, and you also need complete haemogram, ultrasound of the abdomen. consult your physician urgently.
thank you
Answered: Tue, 1 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor